# SDR IPXA2024082977067

- Difficulty date: August 15, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,254 hours, 20,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - CRACK - SKIN, UPPER FACE OF L/H WING OUTBD FIXED L/E UPPER SKIN, OSS 567 (REPAIR) INSTALLED L/H WING LEADING EDGE UPPER FIX PANEL I.A.W SRM 51-40-02-0G REV.126 AND BOEING DWG 114T2230 SH1 REV.D AND 114T2510 SH1 REV.E AND 114T2120 SH1 REV.G AND 114T2800 SH2 REV.C
